# SDR REXA201100607

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 21,326 hours, 18,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NR 3 INVERTER INOP.  REMOVED AND REPLACED NR 3 INVERTER IAW AMM 33-51-00.  OPS CHECK GOOD.  VERIFIED PART NUMBER EFFECTIVITY.
